# SDR 9JLA201212045728

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N126KL
- Make and model: Lear 55LEAR
- Aircraft serial: 096
- Aircraft time: 9,979 hours, 7,556 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 211703410
- Part serial: 42310
- Condition: Stuck
- Location: Rpm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTS THE LT ENGINE N1 INDICATOR STICKS BETWEEN 75 PERCENT AND 80 PERCENT.  THIS INDICATOR FAILED 3.4 HRS AFTER INSTALLATION.  FAA FORM 8130-3 INDICATED THAT UNIT STATUS WAS TESTED ON SEP 26, 2012.
